Sharp inequalities of Jackson type in weighted space $$$L_{2;\rho}({\mathbb{R}}^2)$$$

S.B. Vakarchuk (Alfred Nobel Dnipropetrovsk University), https://orcid.org/0000-0002-2562-8844
M.B. Vakarchuk (Oles Honchar Dnipropetrovsk National University)

Abstract


Sharp inequalities of Jackson type, connected with the best approximation by "angles" of algebraic polynomials have been obtained on the classes of differentiable functions of two variables in the metric of space $$$L_{2;\rho}({\mathbb{R}}^2)$$$ of the Chebyshev-Hermite weight.

Keywords


generalized modulus of continuity; best approximation by "angle"; Chebyshev-Hermite polynomials

References


Abilov V.A., Abilov M.V. "Approximation of functions in $$$L_2({\mathbb{R}}^N;\exp(-|x|^2)$$$", Matem. zametki, 1995; 57(1): pp. 3-19. (in Russian) doi:10.1007/BF02309388

Szego G. Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. vol. XXIII, Amer. Math. Soc, New York, 1959; Russian transl.: GIFML, Moscow, 1962.

Rzhavinskaya Ye.V. On approximation by algebraic polynomials in the metric of $$$L_p$$$ space with weight: Diss. cand. phys.-math. sc., Moscow, 1980; 126 p. (in Russian)

Potapov M.K. "On approximation by 'angle'", Proc. of the Conf. on Constructive Theory of Functions, Budapest, 1972; pp. 371-399. (in Russian)

Vakarchuk S.B. "On the best approximation by generalized polynomials in one space of analytical functions of two complex variables", Izv. vuzov. Matematika, 1991; 7: pp. 14-25. (in Russian)




DOI: https://doi.org/10.15421/241403

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 S.B. Vakarchuk, M.B. Vakarchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU